MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547140
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was unpacked for a procedure performed on (b)(6) 2021.A 3-4mm pink thread/string was noticed in the sealed portion of the sterilization bag.No patient complications were reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: problem code a180104 captures the reportable event of foreign material.Block h10: investigation results a visual examination of the returned complaint device found a foreign material inside of the original unopened pouch.Microscopic analysis was performed and it was confirmed that the diameter of the foreign matter was between 3 to 4 mm, thereby confirming the reported event.The most probable root cause is manufacturing deficiency, as the reported event was traced to the manufacturing process.An investigation to address this problem has been completed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
EXTRACTOR PRO XL
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11622122
Report Number3005099803-2021-01450
Device Sequence Number19604462
Product Code FGE
UDI-Device Identifier08714729790365
UDI-Public08714729790365
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2022
Device Model NumberM00547140
Device Catalogue Number4714
Device Lot Number0026512369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/24/2021
Patient Sequence Number1